Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Corrections to the paper ``Remarks on fluctuations of sums of independent random variables''


Authors: K. L. Chung and M. Kac
Journal: Proc. Amer. Math. Soc. 4 (1953), 560-563
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0056228-7
Correction: Proc. Amer. Math. Soc. 4 (1953), 560-563.
Original Article: Proc. Amer. Math. Soc. 4 (1953), 560-563.
MathSciNet review: 0056228
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Wintner, Asymptotic distributions and infinite convolutions, Edwards Brothers, 1938, p. 32.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0056228-7
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society